# SDR CALA2018101302089

- Difficulty date: October 9, 2018
- Submitted: October 13, 2018
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 64,491 hours, 23,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 146A12614
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FAIL SAFE CHORD OF FRAME STA 767 RBL 9.0 CORRODED. AFT CARGO LOWER FAIL SAFE CHORD HAS BEEN REPAIRED IAW ECRA 5311- 02025 AT STA 767 RBL 8 TO RBL 13.
